# SDR FDEA200904161313

- Difficulty date: April 16, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A52960402202
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LEADING EDGE RIB 26-27 NOSE RIB REPLACED BY NEW ONE IAW SRM 57-50-00/201/FIG 208.
